MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 3.5MM X 8CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 3.5MM X 8CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035423580
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 05/13/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Subject device remains implanted.
 
Event or Problem Description
It was reported that during the procedure, resistance was encountered when advancing the subject coil and the coil was prematurely detached and was left inside the patient.The procedure was delayed by 20 minute and the result was compromised.Clinical consequences were reported to the patient due to this event.No additional information was provided.
 
Additional Manufacturer Narrative
The electronic device history record (edhr) review confirms that the device met all material, assembly and performance specifications.The subject device was not returned for analysis; therefore, visual, dimensional and functional testing could not be performed.In case of this complaint, no additional information was provided from the customer, but as reported the coil was stuck inside the catheter and was broken.It could be due to some procedural factors encountered during use; however, this cannot be confirmed.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause, a cause of undeterminable was assigned to the as reported issues main coil prematurely detached/separated inside patient, un-retrieved device fragments and patient complications.
 
Event or Problem Description
It was reported that during the procedure, resistance was encountered when advancing the subject coil and the coil was prematurely detached and was left inside the patient.The procedure was delayed by 20 minute and the result was compromised.Clinical consequent's were reported to the patient due to this event.No additional information was provided.

Brand Name
TARGET 360 ULTRA 3.5MM X 8CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key8670546
Report Number3008881809-2019-00157
Device Sequence Number10823787
Product Code HCG
UDI-Device Identifier04546540714756
UDI-Public04546540714756
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 07/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/22/2021
Device Catalogue NumberM0035423580
Device Lot Number20954710
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/14/2019
Supplement Date Received by Manufacturer07/15/2019
Initial Report FDA Received Date06/05/2019
Supplement Report FDA Received Date07/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICROCATHETER (UNKNOWN MANUFACTURER); MICROCATHETER (UNKNOWN MANUFACTURER)
Patient Age35 YR